# SDR UALA2011050402180

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,176 hours, 8,614 cycles
- Engine: Pwa PW4084
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 39
- Condition: Faulty
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R, RT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED.  OPEN OR CLOSED OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS MSG-3610380 LATCHED DC MODE MSG-3610380 LATCHED DC MODE.  RENDERED RT PRSOV INOP IAW MEL 36040.  LOTS OF PARTS REPLACED, SUGGEST CHECK SENSE LINES OR POSSIBLE BAD IP SENSOR IAW FIM.  DURING PNEUMATIC HEALTH CHECK, THE FAN AIR CONTROLLER WAS STUCK OPEN ALLOWING AIR TO PAST THROUGH REGARDLESS OF POWER ON OR OFF. REPLACED FAN AIR CONTROLLER ENG RUN SYSTEM CHECKS GOOD.
